# SDR HEEA954251

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panels
- Part number: 7620402002043
- Condition: Corroded
- Location: Lt Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OUTER SURFACE OF FLOOR PANEL IN SEVERAL AREAS.
